A Note on Approximation of Uniform Distributions from Variable-to-Fixed Length Codes

Cicalese F, Gargano L, Vaccaro U (2006)
IEEE Transactions on Information Theory 52(8): 3772-3777.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Cicalese F, Gargano L, Vaccaro U. A Note on Approximation of Uniform Distributions from Variable-to-Fixed Length Codes. IEEE Transactions on Information Theory. 2006;52(8):3772-3777.
Cicalese, F., Gargano, L., & Vaccaro, U. (2006). A Note on Approximation of Uniform Distributions from Variable-to-Fixed Length Codes. IEEE Transactions on Information Theory, 52(8), 3772-3777.
Cicalese, F., Gargano, L., and Vaccaro, U. (2006). A Note on Approximation of Uniform Distributions from Variable-to-Fixed Length Codes. IEEE Transactions on Information Theory 52, 3772-3777.
Cicalese, F., Gargano, L., & Vaccaro, U., 2006. A Note on Approximation of Uniform Distributions from Variable-to-Fixed Length Codes. IEEE Transactions on Information Theory, 52(8), p 3772-3777.
F. Cicalese, L. Gargano, and U. Vaccaro, “A Note on Approximation of Uniform Distributions from Variable-to-Fixed Length Codes”, IEEE Transactions on Information Theory, vol. 52, 2006, pp. 3772-3777.
Cicalese, F., Gargano, L., Vaccaro, U.: A Note on Approximation of Uniform Distributions from Variable-to-Fixed Length Codes. IEEE Transactions on Information Theory. 52, 3772-3777 (2006).
Cicalese, F., Gargano, L., and Vaccaro, U. “A Note on Approximation of Uniform Distributions from Variable-to-Fixed Length Codes”. IEEE Transactions on Information Theory 52.8 (2006): 3772-3777.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar